# SDR SWAA110880

- Difficulty date: February 12, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N433LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 33716
- Aircraft time: 28,915 hours, 16,651 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 6573714
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 8Y CHECK, FOUND RT WING NR 7 SLAT CRACKED AT LOWER SURFACE.  REPAIRED SLAT PER EA.
